# SDR AALA20030872

- Difficulty date: August 16, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bird Ingestion
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE BJX-DFW, ON TAKEOFF, AIRCRAFT EN COUNTERED MULTIPLE BIRD STRIKES.  RIGHT ENGINE BEGAN SURGING.  RETURNED TO BJX WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED DAMAGED 1ST STAGE FAN BLADES, FRONT AND REAR OUTER FAN CASES PER MX CHECK MANUAL CARDS 72-91-11 AND 72-94-12.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
